MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 59mm abdominal aortic aneurysm on (b)(6) 2018.A non-mdt balloon expandable stent was also used during the procedure.An endurant cuff and 3 endoanchors were also implanted during this procedure.It was reported that the patient expired on the (b)(6) 2020 due to an unknown reason.The patient had a asymptomatic type ii endoleak diagnosed a year previously which was unresolved.The site has said the cause of death was unknown and the patient did not expire at the hospital.The sponsor assessed the death as not related to the procedure and possibly related to the study device (endoanchor).It was said the sponsor assessment was believed to be conservative especially when the cause of death is unknown.No additional clinical sequalae were provided and the patient is expired.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11271340
Report Number9612164-2021-00462
Device Sequence Number16996382
Product Code OTD
UDI-Device Identifier00763000006617
UDI-Public00763000006617
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2019
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number0008794020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age73 YR
Patient Weight100